# SDR 98ZZZX344

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1682C
- Make and model: Cessna 180
- Aircraft serial: 30382
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bearing Block
- Part number: 0512122
- Condition: Corroded
- Location: Rt Aft Block
- Part time: 3,706 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR BLOCK IN REAR CARRY-THROUGH BULKHEAD CORRODED IN BOLT HOLE AND INTERGRANULAR CORROSION IN BLOCK.
